# SDR RAIA00307188

- Difficulty date: July 8, 2003
- Submitted: July 17, 2003
- Operation: Air carrier
- Aircraft: N555HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41072
- Aircraft time: 16,593 hours, 16,663 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flow Valve
- Part number: 9409019
- Part serial: FRTR1004AN
- Condition: Malfunctioned
- Location: Fuel System
- Part time: 16,595 hours, 16,663 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

5452-STL- RT FUEL PRESSURE FELL TO ZERO.  MAINTENANCE REMOVED AND REPLACED MOTIVE FLOW VALVE ACTUATOR.
